MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR PROGESTERONE (PRGE); RADIOIMMUNOASSAY, PROGESTERONE

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR PROGESTERONE (PRGE); RADIOIMMUNOASSAY, PROGESTERONE
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) and reported an observation of a discordant elevated advia centaur cp progesterone (prge) result on a patient sample versus repeat testing.Siemens is evaluating this issue.
 
Event or Problem Description
The customer reports an observation of a discordant elevated advia centaur cp progesterone (prge) result on a patient sample versus repeat testing.The discordant elevated result was not reported to the physician(s).The same sample was retested on the original advia centaur cp instrument and recovered lower results.The lower repeat results were considered correct, as the results correlated better with this patient's ultrasound findings.A result of 0.72 ng/ml was reported as the correct result to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the discordant elevated prge result.
 
Additional Manufacturer Narrative
Mdr 1219913-2024-00299 was initially filed on 01-may-2024.Siemens has concluded the problem investigation.A united states (us) customer reported observation of an elevated advia centaur progesterone (prge) result which was discordant relative to repeat testing.Prge quality control (qc) results were within expected ranges.Service inspection revealed an issue with a fluid leak affecting cuvettes at the wash station.Multiple fluidics components (pumps, tubing, manifold) were replaced as part of a routine service response, and the leak was resolved.Following the service intervention, prge performance has been acceptable, and no further issues were reported.The instrument is performing according to specifications.The customer is operational, and the reported issue was resolved by service part replacement.In section h6, the codes for investigation findings, and investigation conclusions were updated.

Brand Name
ADVIA CENTAUR PROGESTERONE (PRGE)
Common Device Name
RADIOIMMUNOASSAY, PROGESTERONE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration# 1219913
east walpole MA 02032
Manufacturer Contact
barry memishian
333 coney st.
east walpole, MA 02032
5082985306
MDR Report Key19220770
Report Number1219913-2024-00299
Device Sequence Number8194394
Product Code JLS
UDI-Device Identifier00630414204147
UDI-Public00630414204147
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K932955
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/13/2024
Device Model NumberN/A
Device Catalogue Number10310305
Device Lot Number323
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/11/2024
Supplement Date Received by Manufacturer05/07/2024
Initial Report FDA Received Date05/01/2024
Supplement Report FDA Received Date05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/13/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age30 YR
Patient SexFemale